# SDR 2006UALA00934

- Difficulty date: May 12, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,807 hours, 28,514 cycles
- Engine: Ge CFM56*
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT GETTING SHOCKED TOUCHING METAL IN THE AFT GALLEY.
